Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What causes tingling sensation in the right shoulder?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 6185 Questions
Question
I have been having tingling sensation on my right shoulder. Only about four-five times a day. This has been going on for five days. Only lasts for 10-15 seconds. Feels like ants crawling on me.
Tue, 17 Apr 2018 in Brain and Spine
 
 
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
I will want you to monitor only at this time!

Detailed Answer:
Hi,

I have reviewed your information fully. This is suggestive of a possible peripheral nerve problem. Inmost cases, with age, these are transient and disappear altogether. If they however become persistent and worrisome, we will prescribe medications to address this. For now, medications are not strongly warranted.

In all, peripheral neuropathy which is not uncommon with age. Often transient and disappears. Treatment only indicated if it interferes with daily activities or becomes bothersome.

I hope this guides and helps. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor